Titre : Some observations on generalized saddle-point problems
Année : 2003
Type : article_acl
Auteurs : P. Ciarlet, J. Huang, J. Zou
Résumé : This paper studies the solvability and stability of a generalized saddle-point system in finite- and infinite-dimensional spaces. Sharp solvability conditions and stability estimates are derived. Copyright © 2003 Society for Industrial and Applied Mathematics
Thèmes :
Référence : SIAM Journal on Matrix Analysis and Applications - vol. 25(1) (pp 224-236 ) images/icons/doctype_link.gif